Causes Of Nausea After Taking Painkillers?

Illustration of Causes Of Nausea After Taking Painkillers?
Illustration: Causes Of Nausea After Taking Painkillers? Bing

On February 5th, I had an accident with the friction regulator of the nitrogen tube, I was sewn for 60 stitches inside and out on my calf. I was given the first drug, cefadroxil and I feel better, for the second control, I was given the analgesic drug cefadroxil sodium diclofenac and the control was given to me. three metronidazole 3 times a day, cefadroxil 2 times a day and a concoction 3 times a day after taking this third control drug, I always feel nauseous and very dizzy when I go to sleep after waking up I feel weak and dizzy, is it dangerous?, and my stitches bleed fast. change the bandage or not? because it smells a bit like a bad smell

1 Answer:

Hello, Bella Rohan,


Bella's complaints are nausea, dizziness, and weakness, especially after taking the third control drug, right? These complaints can arise due to several possibilities:


1.     The drug is “acidic” which can irritate the stomach, especially in people who have a history of stomach ulcers and do not eat anything before taking the drug


2.     Bella “doesn’t fit” with the medicine. Some people experience side effects from metronidazole such as: nausea, vomiting, dizziness to the point of fainting, difficulty sleeping, diarrhea


3. . . Things that are not related to Bella's medication, for example Bella is not drinking enough or not getting enough rest so that her blood pressure is low. Low blood pressure can cause nausea and dizziness

In addition, if the stitches bleed, you should immediately go to the doctor to change the bandage and be given further treatment, especially if there is a foul odor because a foul smell can indicate an infection in the stitch wound. For that, immediately go to the doctor for a physical examination starting from vital signs (blood pressure, body temperature, breath, pulse), abdominal examination, and examination of the stitches.

What Bella can do at home is:


- Re-evaluate Bella's medication, have you taken the medication as recommended, after eating?


-      Drink a lot of nutritious food, reduce food that irritates the stomach such as spicy, sour, coffee


-     Avoid smoking


-      Maintain cleanliness especially the surgical suture area

If you feel any of the following, stop the drug immediately and go to the nearest doctor:


-      Signs of allergy: rash appears on the skin, swelling of the face, lips, tongue, throat, shortness of breath


-     Severe abdominal pain, watery or bloody diarrhea


-     Difficulty sleeping, depression


-     Headache, dizziness, weakness as if going to faint


-     Difficult swallowing


-     Tingling


-     Seizures


- Fever

That's the information I can provide, I hope it's useful, Bella Rohan.

Regards,


dr. Sarah

: by

Related Question

Hands Cannot Be Moved After An Accident?

Hands Cannot Be Moved After An Accident?

(2 years ago)

Excuse me, I was an accident at that time, my right arm was broken, but after being discharged from the hospital, it turned out that my hand could not be moved anymore, how to cure...

The Cause Of A Baby Vomiting Breast Milk By Spraying?

The Cause Of A Baby Vomiting Breast Milk By Spraying?

(2 years ago)

Hello … my child is 1 month .. often nauseous, go crazy and sometimes vomit asi n spray and a lot .. g every time I drink breast milk … already burp also sometimes vomi...

Side Effects Of Overdosing On Pyrazinamide Drugs?

Side Effects Of Overdosing On Pyrazinamide Drugs?

(2 years ago)

Hello, I want to ask you a pyrazinamide drug for tuberculosis, if you take it at the same time, 2 tablets will have no side effects. thank you...

Leave a Reply

Your email address will not be published.